Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 26, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 2, 2007, 10:42 PM CDT for La Salle County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2007, 10:42 PM CDT (03:42 UTC)
- Expired
- May 3, 2007, 12:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County La Salle County, TX
The radar
The Laughlin AFB radar (KDFX), 154 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KCRP 030342 FFWCRP TXC283-030545- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1042 PM CDT WED MAY 2 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN LA SALLE COUNTY IN SOUTH TEXAS * UNTIL 1245 AM CDT * AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 3 TO 4 INCHES OF RAINFALL ALONG INTERSTATE 35 JUST NORTH OF MILLET AND RURAL AREAS ACROSS NORTHERN LASALLE COUNTY EAST OF INTERSTATE 35. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FOWLERTON. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 2864 9881 2843 9882 2851 9922 2863 9920 $$ SCC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:39 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, May 2, 6:39 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 639 PM CDT WED MAY 2 2007 .UPDATE...UPDATED THE HAZARDS GRID FOR TORNADO WATCH 212 FOR WEBB...LASALLE AND MCMULLEN COUNTIES. THE CURRENT WX/POP CONFIGURATION LOOKED VERY GOOD AND NO CHANGES WERE NEEDED. KDFX 88D WAS SHOWING A SUPERCELL WEST OF EAGLE PASS...MOVING SEWD TWDS WEBB COUNTY. 0-6KM SHEAR VALUES ABV 40KT ALONG WITH CAPES AROUND 4000 J/KG WERE PREVALENT ACROSS THE WRN PORTION OF THE CWA. ALSO ENHACNING THE SVR THREAT WAS AN AREA OF UPR LVL DIFLUENCE AHEAD OF A SPEED MAX ROTATING AROUND THE BASE OF THE CLOSED MID/UPR LOW SPINNING ACROSS SOUTHERN NEW MEXICO. THE LATEST GFS AND NCAR WRF SOLNS INDICATE THE POTENTIAL FOR CONTINUED CONVECTIVE DEVELOPMENT OVERNIGHT. IN FACT BLV THE POISSIBILITY OF WIDESPREAD STRONG TO SEVERE STORMS DOES EXIST FOR MUCH OF THE CWA LATE TNT INTO THE MORNING HOURS ON THURSDAY. SEVERAL LINEAR-TYPE CONVECTIVE SEGMENTS MAY IMPACT THE CWA DURING THIS TIMEFRAME. && .MARINE...DECIDED TO CANCEL THE SCA FOR THE ENTIRE COASTAL WATERS. BLV CONDITIONS WL BE MORE REPRESENTATIVE OF SCEC CONDITIONS FOR THIS EVENING AND THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 83 74 90 75 / 40 30 10 0 10 VICTORIA 68 82 72 89 74 / 60 50 10 0 10 LAREDO 72 90 76 103 78 / 40 10 10 0 10 ALICE 70 87 73 94 74 / 40 30 10 0 10 ROCKPORT 71 81 74 86 76 / 40 30 10 0 10 COTULLA 69 86 73 98 74 / 60 20 10 0 10 KINGSVILLE 72 85 73 92 75 / 30 20 10 0 10 NAVY CORPUS 73 82 75 86 77 / 30 20 10 0 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && MB
Hazardous weather outlook, May 2, 2:18 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 218 PM CDT WED MAY 2 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-031045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 218 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THROUGH TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM SOUTH TO NORTH ARE EXPECTED TO INCREASE ACROSS ALL OF SOUTH TEXAS LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY TORDADOES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY RESULT IN LOCALIZED FLASH FLOODING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH MOST OF THE NIGHT ACROSS ALL THE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS OVER SOUTH TEXAS THURSDAY. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/95/85
In the hours before
Special weather statement, May 2, 9:14 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 914 PM CDT WED MAY 2 2007 TXZ229-030315- LA SALLE- 914 PM CDT WED MAY 2 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF WOODWARD...OR 11 MILES WEST OF DILLEY...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... 5 MILES NORTH OF MILLET BY 930 PM CDT. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM MAY QUICKLY INTENSIFY AS IT MOVES INTO NORTHERN LA SALLE COUNTY. RESIDENTS ARE URGED TO CLOSELY MONITOR THIS STORM OVER THE NEXT HOUR FOR INTENSIFICATION. SCC
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 62 min |
| May 2, 9:51 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 54 min |
| May 2, 10:51 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 54 min |
| May 2, 11:04 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 44 min |
| May 3, 1:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 3, 1:54 AM CDT | Special Marine Warning | CRP | 66 min | |
| May 3, 2:32 AM CDT | High Wind Warning | CRP | Kleberg, Nueces, San Patricio | 88 min |
| May 3, 4:28 AM CDT | Special Marine Warning | CRP | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.